# SDR DALA2021112107148

- Difficulty date: November 17, 2021
- Submitted: November 21, 2021
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 59,398 hours, 21,617 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2020970) DURING INSPECTION FOUND CRACK ON PRESSURE BULKHEAD VAPOR BARRIER WEB LOWER AREA BTW LBL 45.64 TO LBL 40. CRACK ON PRESSURE BULKHEAD VAPOR BARRIER WEB LOWER AREA BTW LBL 45.64 TO LBL 40 WAS REPAIRED PER B737-800 SRM 57-10-10-2R PROCEDURE 2 REPAIR 2.
